Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 980315, 19 pages
Research Article

Fuzzy-Fated Filters of 𝑅 0 -Algebras

1Department of Applied Mathematics, Hanyang University, Ansan 426-791, Republic of Korea
2Department of Mathematics Education (and RINS), Gyeongsang National University, Chinju 660-701, Republic of Korea
3Department of Mathematics, Research Institute for Natural Sciences, Hanyang University, Seoul 133-791, Republic of Korea

Received 5 January 2011; Revised 18 April 2011; Accepted 30 May 2011

Academic Editor: Jinde Cao

Copyright © 2011 Jeong Soon Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jeong Soon Han, Young Bae Jun, and Hee Sik Kim, “Fuzzy-Fated Filters of -Algebras,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 980315, 19 pages, 2011.